# SDR CALA2019061400948

- Difficulty date: June 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 94,849 hours, 9,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - OHAR EMER. LIGHT 1EA FOUND INOP REF L/P 9131701 OHAR EMER. LIGHT LAMP 1EA REPLACED AND TESTED NORMAL AS PER AMM 33-51-15 ADD EMP:V896958 IDT OK
